# SDR WWMA9800013

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

EN ROUTE, THE CARGO FIRE LIGHT ILLUMINATED, CREW FIRED THE NR 1 CARGO FIRE EXTINGUISHER AND DIVERTED TO GGG.  REPLACED THE NR 1 CARGO FIRE EXTINGUISHER AND THE FORWARD AND AFT CARGO FIRE DETECTORS.  THE AFT DETECTOR WAS OEM WITH 9991 HRS TSN AND THE FWD DETECTOR HAD 5290 HRS TSR.
